Top answers from doctors based on your search:
Disclaimer

beta blocker metoprolol quetiapine seroquel

A 44-year-old member asked:
Dr. Peter Forster
35 years experience Psychiatry
Should be OK: There are no drug interactions. Seroquel (quetiapine) can cause orthostatic hypotension (fainting when you stand up suddenly) and metoprolol could wor ... Read More
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A female asked:
Dr. Philip Miller
46 years experience Family Medicine
YES: Do not take these medications at the same time.
A 42-year-old member asked:
Dr. Grant Brenner
23 years experience Psychiatry
Seroquel (quetiapine): Seroquel (quetiapine) is an "atypical antipsychotic". It tends to be sedating but is effective for a variety of psychiatric conditions including schi ... Read More
1
1 thank
A 41-year-old member asked:
Dr. Alan Ali
Dr. Alan Ali answered
31 years experience Psychiatry
Seroquel (quetiapine): Oversedation and wt. Gain are common.
A 39-year-old member asked:
Dr. Ladislav Volicer
61 years experience Geriatric Psychiatry
It is antipsychotic: Quetiapine (seroquel) is a short-acting atypical antipsychotic approved for the treatment of schizophrenia, bipolar disorder, and along with an antide ... Read More
2
2 thanks
A 52-year-old member asked:
Dr. Bassam Amawi
48 years experience Psychiatry
It depends on U: It depends on what u eat , how much you eat and how much u exersize.
A 45-year-old member asked:
Dr. Aron Tendler
18 years experience Psychiatry
Sedation-Yes: You should become tolerant to the sedation from seroquel (quetiapine) very quickly. Otherwise we would not be able to get people to therapeutic doses ... Read More
A 47-year-old member asked:
Dr. Evan Altman
18 years experience Psychiatry
Discontinuing med: It is recommended to discuss with your doctor/prescriber before discontinuing a medication. If/when you do this, it is recommended to taper/slowly low ... Read More
A 24-year-old female asked:
Dr. Susan Arnoult
24 years experience Family Medicine
Yep: I assume this is the first dose you've taken? Seroquel (quetiapine) can definitely cause grogginess for a while and the time depends on the patient. ... Read More
A 32-year-old male asked:
Dr. Robert Killian
27 years experience General Practice
Generic Seroquel (quetiapine): Yes. It is already available through pharmacies: it is known as quetiapine.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month